Browse Title Index


 
Issue Title
 
Vol 12, No 3 (2013) δ-CONTROLLABILITY OF IMPULSIVE SYSTEMS AND APPLICATIONS TO SOME PHYSICAL AND BIOLOGICAL CONTROL SYSTEM Abstract   PDF
Oyelami Benjamin Oyediran
 
Vol 7, No 1 (2003) A CLASS OF EXPONENTIALLY STABLE SEMIGROUPS ON BANACH SPACES Abstract   Postscript
C. Buse, G. Cainiceanu, Ciprian Preda
 
Vol 14, No 3 (2015) A CLASS OF KOLMOGOROV SYSTEM WITH EXACT ALGEBRAIC LIMIT CYCLE Abstract   PDF
A. Bendjeddou, A. Berbache, R. Cheurfa
 
Vol 13, No 3 (2014) A COMBINATION OF THE LAPLACE TRANSFORM AND THE VARIATIONAL ITERATION METHOD FOR THE ANALYTICAL TREATMENT OF DELAY DIFFERENTIAL EQUATIONS Abstract   PDF
Toheeb A. Biala, Oladapo O. Asim, Yusuf O. Afolabi
 
Vol 10, No 1 (2005) A FINITE DIFFERENCE SCHEME FOR SOLVING THE GENERALIZED NONLINEAR SCHR\"{O}DINGER EQUATION Abstract
E.A. Al-Said
 
Vol 9, No 1 (2004) A FOUR DIMENSIONAL FUNCTIONAL DIFFERENTIAL EQUATION FOR THE DYNAMICS OF CD4+ T-CELLS AND HIV-1 Abstract   PDF
Pratik Misra, Terrance J. Quinn, Sanjay Rai
 
Vol 10, No 1 (2005) A FUNCTIONAL INTEGRO-DIFFERENTIAL EQUATION IN BANACH ALGEBRAS INVOLVING DISCONTINUOUS NONLINEARITIES Abstract
B.C. Dhage, J.R. Graef, B.D. Karande
 
Vol 11, No 2 (2012) A MATHEMATICAL EXPLANATION FOR THE MARTYRDOM EFFECT Abstract   PDF
Jeff Suzuki
 
Vol 14, No 2 (2015) A METHOD OF SOLVING LAGRANGE'S FIRST-ORDER PARTIAL DIFFERENTIAL EQUATION WHOSE COEFFICIENTS ARE LINEAR FUNCTIONS Abstract   PDF
Syed Md Himayetul Islam, J. Das (N{\'e}e Chaudhuri)
 
Vol 13, No 1 (2014) A MODIFIED ITERATIVE DECOMPOSITION METHOD FOR SOLVING BOUNDARY LAYER PROBLEM IN UNBOUNDED DOMAIN Abstract   PDF
J.A. Osilagun, O.A. Taiwo
 
Vol 7, No 3 (2003) A NEW EXISTENCE THEOREM FOR STURM-LIOUVILLE BOUNDARY VALUE PROBLEMS ON A MEASURE CHAIN Abstract   PDF
Y.-H. Zhao, Jian-Ping Sun, K.-M. Yan, R.-J. Liang
 
Vol 7, No 3 (2003) A NEW THEOREM OF EXISTENCE TO FOURTH-ORDER BOUNDARY VALUE PROBLEM Abstract   PDF
R.-J. Liang, Y.-H. Zhao, J.-P. Sun
 
Vol 10, No 3 (2005) A NOTE ON THE PERTURBED LAX-MILGRAM PROBLEM Abstract   Postscript
Adam Grabarsk, Alicja Smoktunowicz
 
Vol 13, No 4 (2014) A SERIES SOLUTION OF THE GENERAL HEUN EQUATION IN TERMS OF INCOMPLETE BETA FUNCTIONS Abstract   PDF
A.M. Manukyan, T.A. Ishkhanyan, M.V. Hakobyan, A.M. Ishkhanyan
 
Vol 12, No 4 (2013) A SIMPLE ANALYTICAL TECHNIQUE TO SOLVE HIGHER-ORDER APPROXIMATIONS OF A NONLINEAR OSCILLATOR WITH DISCONTINUITIES Abstract   PDF
Alal Hosen
 
Vol 14, No 3 (2015) A SINGULAR HARTMAN INEQUALITY FOR EXISTENCE OF SOLUTIONS TO NONLINEAR SYSTEMS OF SINGULAR, SECOND ORDER BOUNDARY VALUE PROBLEMS Abstract   PDF
Nicholas Fewster-Young
 
Vol 2, No 2 (2001) A SYSTEM OF ITERATIVE ALGORITHMS AND ASSOCIATED SYSTEM OF NONLINEAR VARIATIONAL INEQUALITIES Abstract   Postscript
R. U. Verma
 
Vol 13, No 3 (2014) ABEL'S FORMULA AND WRONSKIAN FOR CONFORMABLE FRACTIONAL DIFFERENTIAL EQUATIONS Abstract   PDF
M. Abu Hammad, R. Khalil
 
Vol 11, No 1 (2012) ABOUT EXPANSION OF NUMBER OF MODELS WHICH HAVE PAIRS OF LAX'S Abstract   PDF
Elena K. Vdovina, Konstantin Alexandrovich Volosov
 
Vol 15, No 2 (2016) ALGEBRAIZATION OF BRIOSCHI-HALPHEN EQUATION Abstract   PDF
U.N. Bassey, U.S. Idiong
 
Vol 10, No 2 (2005) AN ANALYTICAL-NUMERICAL METHOD FOR INVESTIGATION AND SOLVING THREE DIMENSIONAL STEADY STATE NAVIER-STOKES EQUATIONS, II Abstract   Postscript
N. Aliev, M. Jahanshahi, S.M. Hosseini
 
Vol 7, No 1 (2003) AN ASYMPTOTIC PARAMETER EXPANSION METHOD (PEM) FOR THE SCATTERING OF SCALAR AND PLANE POLARIZED ELECTROMAGNETIC WAVES BY SOME COMPLICATED CONVEX BODIES Abstract   Postscript
Thomas M. Acho
 
Vol 15, No 2 (2016) AN EFFICIENT ONE-EIGHT STEP HYBRID BLOCK METHOD FOR SOLVING SECOND ORDER INITIAL VALUE PROBLEMS OF ODES Abstract   PDF
E.A. Areo, M.A. Rufai
 
Vol 10, No 4 (2005) AN EXISTENCE AND UNIQUENESS THEOREM FOR A COUPLED SYSTEM Abstract   Postscript
M. Venkatesulu, A. Prabhu, P. Kumar Baruah
 
Vol 1, No 1 (2000) AN IMPROVED RESULT OF EXPONENTIAL STABILITY OF STOCHASTIC SEMILINEAR EVOLUTION EQUATIONS Abstract   Postscript
Kai Liu, Anyue Chen
 
1 - 25 of 178 Items 1 2 3 4 5 6 7 8 > >> 


IJDEA, Academic Publications, Ltd.